# SDR 2005FA0000759

- Difficulty date: October 6, 2004
- Submitted: May 18, 2005
- Operation: General aviation
- Aircraft: N756TK
- Make and model: Cessna R182
- Aircraft serial: R18201150
- Engine: Lyc O540*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 221302214
- Condition: Obstructed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC NOSE DAMAGE DUE TO FAILURE OF NOSE GEAR TO EXTEND FOR LANDING.  PROP LINKAGE RUNS DOWN OUTSIDE NLG TUNNEL, IS ATTACHED TO IT IN 2 PLACES WITH ADEL CLAMPS, STANDOFFS, AND AN3 BOLTS.  AFT ATTACH HOLE IS DIRECTLY IN LINE WITH NOSE DOOR ACT ARM, WHICH IS HOLLOW SINCE ITS A WELD ASSY MADE OF STEEL TUBING.  AC HAD AFT AN3 BOLT INSTALLED WITH THREADS AND NUT FACING OR PROTRUDING INTO WHEEL WELL.  BOLT END HAS HIT ACT ARM EACH GEAR RETRACTION UNTIL IT BECAME LOOSE ENOUGH TO POP OVER INTO END OF HOLLOW ACT ARM TUBE.  THIS NOW LOCKED ACT ARM INTO POSITION, LOCKED GEAR DOORS CLOSED, PREVENTING GEAR EXTENSION. LT TUNNEL SIDE WAS REPLACED W/FACTORY PN, BOLT HOLE COMES PREDRILLED. NO REF TO PROP CABLE ROUTING. (K)
